# SDR UPS00832607

- Difficulty date: April 27, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5612298155
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, COCKPIT SUBFLOOR CAN DOUBLER AND FINGER DOUBLER ARE CORRODED BEYOND LIMITS AT STA -18 AT RBL 8.  REMOVED, FABRICATED AND REPLACED DOUBLERS IAW DWG 5612298, SRO8530026 AND SRM 51-1-21, 51-1-20D.
